Alert archive / Washington / Storm Warnings in 2010
Storm Warning 9, NWS Seattle, WA
NWS Seattle, WA issued this storm warning at Dec 18, 2010, 12:53 AM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2010, 12:53 AM PST (08:53 UTC)
- Expired
- Dec 18, 2010, 8:46 AM PST
- In force
- 8 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
621 WHUS76 KSEW 180853 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1253 AM PST SAT DEC 18 2010 PZZ130-182000- /O.UPG.KSEW.GL.W.0158.000000T0000Z-101219T0000Z/ /O.NEW.KSEW.SR.W.0009.101218T0853Z-101219T0000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 1253 AM PST SAT DEC 18 2010 ...STORM WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A STORM WARNING FOR THE WEST ENTRANCE TO THE JUAN DE FUCA...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE GALE WARNING IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ131-150-153-156-170-173-176-182000- /O.CON.KSEW.GL.W.0158.000000T0000Z-101219T0000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 1253 AM PST SAT DEC 18 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT FOR THE COASTAL WATERS AND CENTRAL STRAIT OF JUAN DE FUCA...UNTIL 4 PM PST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132-133-182000- /O.CON.KSEW.SC.Y.0610.000000T0000Z-101219T0000Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 1253 AM PST SAT DEC 18 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NORTHERN INLAND WATERS AND EAST ENTRANCE TO THE JUAN DE FUCA UNTIL 4 PM PST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-181800- /O.CON.KSEW.SC.Y.0610.000000T0000Z-101218T1800Z/ ADMIRALTY INLET- 1253 AM PST SAT DEC 18 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ADMIRALTY INLET AREA UNTIL 10 AM PST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
732 WHUS76 KSEW 181646 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 846 AM PST SAT DEC 18 2010 PZZ130-190000- /O.CAN.KSEW.SR.W.0009.000000T0000Z-101219T0000Z/ /O.EXA.KSEW.GL.W.0158.000000T0000Z-101219T0000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 846 AM PST SAT DEC 18 2010 ...GALE WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING FOR WEST ENTRANCE STRAIT OF JUAN DE FUCA...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE STORM WARNING HAS BEEN CANCELLED FOR THE WEST ENTRANCE STRAIT OF JUAN DE FUCA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ132-133-190000- /O.UPG.KSEW.SC.Y.0610.000000T0000Z-101219T0000Z/ /O.EXA.KSEW.GL.W.0158.000000T0000Z-101219T0000Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 846 AM PST SAT DEC 18 2010 ...GALE WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING FOR THE EAST ENTRANCE STRAIT OF JUAN DE FUCA AND NORTHERN INLAND WATERS...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT FOR THE EAST ENTRANCE STRAIT OF JUAN DE FUCA AND NORTHERN INLAND WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ131-150-153-156-170-173-176-190000- /O.CON.KSEW.GL.W.0158.000000T0000Z-101219T0000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 846 AM PST SAT DEC 18 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT FOR THE COASTAL WATERS AND CENTRAL STRAIT OF JUAN DE FUCA UNTIL 4 PM PST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-190000- /O.EXB.KSEW.SC.Y.0610.000000T0000Z-101219T0000Z/ PUGET SOUND AND HOOD CANAL- 846 AM PST SAT DEC 18 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR PUGET SOUND AND HOOD CANAL..WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-190000- /O.EXT.KSEW.SC.Y.0610.000000T0000Z-101219T0000Z/ ADMIRALTY INLET- 846 AM PST SAT DEC 18 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR ADMIRALTY INLET UNTIL 4 PM PST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this storm warning went out at Dec 17, 10:10 PM PST, 2 hours 43 minutes earlier.
Area forecast discussion, Dec 17, 10:10 PM PST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED KSEA PART OF AVIATION SECTION
NATIONAL WEATHER SERVICE SEATTLE WA
1010 PM PST FRI DEC 17 2010
.SYNOPSIS...A DEEPENING FRONTAL SYSTEM OFFSHORE WILL PRODUCE LOCAL
HIGH WIND ALONG THE EAST PUGET SOUND LOWLANDS AND WEST ENTRANCE TO
THE STRAIT OF JUAN DE FUCA TONIGHT AND SATURDAY MORNING. SNOW IS
POSSIBLE AROUND HOOD CANAL SATURDAY...WITH RAIN ACROSS THE REST OF
THE LOWLANDS. A COLD UPPER TROUGH OFFSHORE WILL BRING PERIODS OF
SHOWERS TO THE AREA SATURDAY NIGHT THROUGH NEXT WEEK.
&&
.SHORT TERM...A DEEP LOW IS FORMING OFF THE SOUTH OREGON COAST THIS
EVENING AND WILL DEEPEN TO NEAR 976 MB AS IT MOVES N ALONG 130W
OVERNIGHT. A DRIFTING BUOY NEAR THE LOW CENTER AT 00Z HAD A PRESSURE
OF 991.6 MB A LITTLE CLOSER TO THE GFS SOLUTION. 00Z NAM WAS A
LITTLE DEEPER. BOTH MODELS ARE IN FAIRLY GOOD AGREEMENT WITH THE
TRACK AND TREND OVER THE NEXT 24 HOURS. THE COLD FRONT FORMING EAST
OF THE LOW IS EXPECTED TO BRING PRECIPITATION OVER SW WA BY 12Z AND
THEN SPREAD IT NORTHWARD ACROSS THE REMAINDER OF W WA DURING THE
MORNING. 00Z GFS HAS THE FRONT OVER THE NW INTERIOR SATURDAY
AFTERNOON AROUND 00Z...AND IT SHOULD MOVE UP OVER B.C. BY 03Z. AN
UPPER LEVEL SHORTWAVE TROUGH TRAILING THE FRONT WILL BRING SHOWERS
UP OVER THE AREA LATE SATURDAY AFTERNOON AND EVENING.
MAIN PROBLEMS WITH THIS SYSTEM REMAIN HIGH WINDS OVER THE EAST PUGET
SOUND LOWLANDS AND SNOW OVER THE NEARBY LOWLANDS EAST AND SOUTH OF
THE OLYMPICS.
ONE SPOTTER REPORT HAS ALREADY COME IN FOR THE ENUMCLAW AREA
REPORTING ESTIMATED WIND GUSTS TO 60 MPH. LATEST MESOWEST OBS WHICH
STILL DO NOT SAMPLE THE STRONGEST GAP WINDS SHOW GUSTS INTO THE HIGH
30S AROUND THE ENUMCLAW VICINITY AND UP AROUND NORTH BEND. THERE IS
STILL A CHANCE THAT MOUNTAIN WAVE CONDITIONS COULD STILL DEVELOP
WHICH WOULD SPREAD STRONG WINDS TO A GREATER PORTION OF THE EAST
PUGET SOUND LOWLANDS. THE HIGH WIND WARNING UP THROUGH NOON SATURDAY
FOR GUSTS TO 65 MPH LOOKS ON TRACK.
FOR SNOW...MESOSCALE MODELS CONTINUE TO ADVERTISE UP TO 3 OR 4
INCHES OF SNOW OVER THE NEARBY LOWLANDS E AND S OF THE OLYMPICS.
EASTERLY FLOW IS PILING UP COOL DRY AIR IN THOSE AREAS...AND
PRECIPITATION FROM SATURDAYS FRONT FALLING INTO THIS AIR...AIDED BY
WET-BULB COOLING EFFECTS...WILL MOST LIKELY REACH THE GROUND AS
SNOW. MOST THE AFFECTED AREA WILL RECEIVE 2 INCHES OR LESS. EASTERN
KITSAP PENINSULA COULD RECEIVE A DUSTING OF LESS THAN AN INCH. SMALL
CHANCE FOR ANY SNOW E OF PUGET SOUND...BUT A FEW FLURRIES EARLY ON
WOULD NOT BE A HUGE SURPRISE. HAVE OPTED TO ISSUE A WINTER WEATHER
ADVISORY FOR SNOW FOR THE HOOD CANAL AREA...THE LOWER CHEHALIS
VALLEY...AND INLAND AREAS OF THE CENTRAL COAST. FORECAST SNOW
AMOUNTS AND COVERAGE IS BASED ON A BLEND OF THE 00Z NAM AND 12Z
WRF-GFS. THE DAYSHIFT FORECAST WAS PRETTY MUCH ON TARGET...THE
ADVISORY JUST SLAPS A HEADLINE ON IT. KAM
.LONG TERM...PREVIOUS DISCUSSION FROM THE 3 PM AFD...MODELS AGREE ON
THE BIG PICTURE FOR THE EXTENDED PERIOD TUESDAY THROUGH
FRIDAY...WITH A LONG WAVE TROUGH REMAINING OFF THE WEST COAST OF
NORTH AMERICA.
THE UPPER LOW OVER THE OREGON OFFSHORE WATERS MONDAY WILL WEAKEN
MOVE NORTHEAST MONDAY NIGHT...BUT ANOTHER UPPER LOW MIGRATING
SOUTHWARD FROM THE GULF OF ALASKA WILL SIMULTANEOUSLY DROP INTO THE
WATERS WELL OFFSHORE OF CALIFORNIA. THIS WILL PRESERVE THE OVERALL
LONG WAVE PATTERN OF KEEPING AN UPPER TROUGH OFFSHORE. THAT UPPER
LOW WILL PROBABLY WEAKEN AND MOVE INTO CALIFORNIA AROUND MIDWEEK...
ONLY TO BE REPLACED BY ANOTHER LARGE SCALE UPPER TROUGH BY FRIDAY.
ON THE WHOLE THE SYNOPTIC PATTERN WILL KEEP SOMEWHAT MOIST SOUTHERLY
FLOW ALOFT OVER WESTERN WASHINGTON...ALONG WITH EASTERLY FLOW ACROSS
THE CASCADES. THIS IS ALSO A LARGE SCALE PATTERN THAT COULD GENERATE
FRONTAL SYSTEMS OFFSHORE WHICH WOULD THEN MOVE INLAND ACROSS THE
PACIFIC NORTHWEST...MUCH LIKE THE SYSTEM THAT WILL AFFECT THE
FORECAST AREA LATER TONIGHT AND SATURDAY. THE MOST RECENT RUNS OF
THE LONGER RANGE MODELS DO NOT SHOW MUCH ALONG THESE LINES...BUT
PREVIOUS RUNS HAVE AND THESE ARE THE SORTS OF SMALLER SCALE DETAILS
THAT THE MODELS DISAGREE ON. MCDONNAL
&&
.HYDROLOGY...PREVIOUS DISCUSSION...FLOODING IS UNLIKELY ACROSS
WESTERN WASHINGTON FOR THE NEXT 10 DAYS...WITH GENERALLY LOW SNOW
LEVELS AND HYDROLOGICALLY INSIGNIFICANT PRECIPITATION. THERE ARE NO
FLOODING CONCERNS FOR THE GREEN RIVER.
&&
.AVIATION...A BROAD UPPER TROUGH WILL REMAIN STALLED OVER THE ERN
PAC THROUGH SAT. THE ASSOCIATED SUB 980 MB SURFACE LOW WILL TRACK
NWD ALONG 130 W TONIGHT THEN MEANDER OFFSHORE THROUGH SAT. STRONG SE
FLOW ALOFT WILL BECOME MODERATE SLY FLOW ON SAT. THE ATMOSPHERE
WILL BE DRY AND STABLE WITH INCREASING MID AND HIGH LEVEL MOISTURE
LATE TONIGHT. DEEPER MOISTURE WILL DEVELOP ON SAT WITH LIGHT PRECIP
DEVELOPING ACROSS WRN WA.
KSEA...UPDATED AT 1000 PM PST...RAIN IS EXPECTED TO REACH THE
TERMINAL 16-18Z. GIVEN THE LOW DEW POINTS THE AIR MASS WILL LIKELY
COOL ENOUGH TO SUPPORT A MIX A RAIN/SNOW OR EVEN A CHANGE TO ALL
SNOW FOR A COUPLE HOURS...BEFORE GOING BACK OVER TO RAIN DURING THE
AFTERNOON. ACCUMULATION WILL RANGE FROM 0-TRACE. E/SE WIND 10-15
KT...GUSTS 20 TO 30 KT DEVELOPING AFTER MIDNIGHT...EASING TO SE 8-12
KT AFTER 16Z.
&&
.MARINE...A SURFACE LOW TRACKING NWD ALONG 130 W TONIGHT WILL DEEPEN
TO AROUND 975 MB ON SAT AS IT MEANDERS WELL OFF THE WA COAST. STRONG
OFFSHORE PRES GRADIENTS WILL EASE A BIT LATE SAT AS THE LOW FILLS
SLIGHTLY AND MOVES SE OFF THE OREGON COAST. STRONG GALES ARE LIKELY
OVER THE COASTAL WATERS AND W PORTION OF THE STRAIT...EASING LATE
SAT. SMALL CRAFT WINDS LIKELY FOR PORTIONS OF THE INTERIOR.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HIGH WIND WARNING FOR THE EAST PUGET SOUND LOWLANDS AND EXTREME
NORTH COAST ZONE TONIGHT THROUGH MIDDAY SATURDAY.
.WINTER WEATHER ADVISORY...HOOD CANAL...LOWER CHEHALIS
VALLEY...CENTRAL COAST.
PZ...GALE WARNING COASTAL WATERS...WEST ENTRANCE STRAIT OF JUAN DE
FUCA...AND CENTRAL STRAIT.
.SMALL CRAFT ADVISORY EAST ENTRANCE...ADMIRALTY INLET...AND
NORTHERN INLAND WATERS.
WWW.WEATHER.GOV/SEATTLE
FOR AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION PLEASE SEE
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML (ALL LOWERCASE)In the hours before
Local storm report, Dec 17, 10:40 PM PST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1040 PM PST FRI DEC 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM NON-TSTM WND GST 1 NE ENUMCLAW 47.21N 121.96W
12/17/2010 M51 MPH KING WA MESONET
RAWS OBS PLATFORM - ENCW1 - GUST 51 MPH. SUSTAINED WINDS
ESE 25 MPH.
&&Local storm report, Dec 17, 11:49 PM PST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1149 PM PST FRI DEC 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM NON-TSTM WND GST 4 NNE ENUMCLAW 47.25N 121.93W
12/17/2010 E45.00 MPH KING WA TRAINED SPOTTER
SUSTAINED WIND 30 MPH WITH GUSTS TO 45 MPH.
1020 PM NON-TSTM WND GST 3 ESE NORTH BEND 47.47N 121.74W
12/17/2010 M50.00 MPH KING WA TRAINED SPOTTER
EAST WINDS 25 MPH GUSTING TO 50 MPH. NEARBY POWER
OUTAGES.
1035 PM NON-TSTM WND GST 2 N ENUMCLAW 47.24N 121.97W
12/17/2010 M62.00 MPH KING WA TRAINED SPOTTER
SE WIND 35 MPH WITH GUSTS TO 62 MPH.
&&
GBPThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 7:28 PM PST | Winter Weather Advisory | SEW | 15 hr | |
| Dec 18, 4:18 AM PST | Wind Advisory | SEW | 6 hr | |
| Dec 18, 2:41 PM PST | Small Craft Advisory for Rough Bar | SEW | 25 hr | |
| Dec 18, 2:41 PM PST | Small Craft Advisory | SEW | 26 hr |
Nearby
Storm Warnings in Washington, 2010Every storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.